migraines

vinny59
vinny59 Member Posts: 1,032
Sorry I have not been on, since the lumbar puncture, I have had horrible migraines for four day's, the first time I had this, I was fortunate not to have them. The pain makes me nauseous, and tough to function. I have read it should only last foe three days, so much for that! LOL Vinny

Comments

  • merrywinner
    merrywinner Member Posts: 626
    Oh too bad
    Hey Vinny, I have heard that that can happen and hopefully will ease up very soon. Keeping my fingers crossed for positive results. Hard to wait. Keep us posted. Mary
  • Chris17
    Chris17 Member Posts: 175
    Will be praying for you Vinny
    Hope you begin to feel better soon, and will pray for the results to be a good one, will send positive thoughts your way, take care
    Chris(FNHL-stage3-4/08)in remission
  • COBRA666
    COBRA666 Member Posts: 2,401 Member
    Lumbar top
    Vinny,
    I read somewhere a long time ago that whenever a spinal tap is done the person should try to lie on their backs for at least 24 hours afterwards. It says the spinal fluid can seep from the site if you are upright within that 24 hour period. It said you may not even notice the seeping because it leaks around the spinal cord inside the body. If this happens the pressure drops in the spinal cord from loss of fluid and will cause headaches and nausea. I guess its a little late now. Hope you feel better soon. John(FNHL-1-4A-5/10)
  • vinny59
    vinny59 Member Posts: 1,032
    COBRA666 said:

    Lumbar top
    Vinny,
    I read somewhere a long time ago that whenever a spinal tap is done the person should try to lie on their backs for at least 24 hours afterwards. It says the spinal fluid can seep from the site if you are upright within that 24 hour period. It said you may not even notice the seeping because it leaks around the spinal cord inside the body. If this happens the pressure drops in the spinal cord from loss of fluid and will cause headaches and nausea. I guess its a little late now. Hope you feel better soon. John(FNHL-1-4A-5/10)

    thanks
    Thanks guy's, I know that's what happened John makes a lot of sense........ I'm giving it one more day....... then I'm going to call my Onc.
  • allmost60
    allmost60 Member Posts: 3,178
    vinny59 said:

    thanks
    Thanks guy's, I know that's what happened John makes a lot of sense........ I'm giving it one more day....... then I'm going to call my Onc.

    Hang in there...
    Hi Vinny,
    Hope this all subsides before Thanksgiving and you will feel better in time to cook your turkey! I'll keep you in my prayers. It's snowing like all get out here today and it's colder than a witch's...( "you know what")!!! Tomorrow the high for the day will be in the single digits...wouldn't ya know it.."chemo day", so I have to get out in it..ha! Hang in there buddy!
    Love...Sue (FNHL-2-3A-6/10) (close to remission) :0)
  • forme
    forme Member Posts: 1,161 Member
    So sorry
    Hi Vinny,
    I am so sorry that you had to have this added side effect. I am hopeful that you will start to feel less pain and nausea very soon. Please take good care, I am thinking of you.
    peaceful healing
    Lisha
  • truckingalong
    truckingalong Member Posts: 445 Member
    Vinny, you have my sympathies because I do have migraines daily on the mild side but they are aggravating! I find that resting and taking medicine and drinking enough helps me a bit. Whatever helps you, I hope your symptoms go completely away by now!!

    Liz